# SDR 2002FA0000772

- Difficulty date: June 10, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N1568P
- Make and model: Beech F33A
- Aircraft serial: CE1298
- Engine: Cont IO520BB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2211
- Condition: Failed
- Location: Vacuum Sys
- Part time: 213 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAKE INSTRUMENT AIR PRESSURE AT LOW RPM, INSPECTED SYSTEM AND FOUND THAT THE PUMP WAS MAKING SMALL CHUNKS OF CARBON FOUNDED IN THE REGULATOR AND INLET FILTER.  PURGED SYSTEM AND CLEANED LINES IN SYSTEM.  NEW INLET AND INLINE FILTER INSTALLED.  NEW PUMP INSTALLED, SYSTEM GROUND CHECKED, CHECKED NORMAL.
